Updated Programme – Moment for Nature 10am – 1pm; 3pm – 6pm

10am – 10.30 am	Musical Prelude: "Born from the Land" by Ricky Kej
30 minutes	 Opening Remarks H.E. Mr. Abdulla Shahid, President of the General Assembly H.E. Mr. António Guterres, Secretary General of the United Nations H.E. Mr. Collen Vixen Kelapile, President of the Economic and Social Council H.E. Ms. Amina J. Mohammed, Deputy Secretary-General of the United Nations Ms. Inger Andersen, Executive Director, the UN Environment Programme
10.30am – 11.00am	Segment 1: Including Young People for Intergenerational Coalitions
30 minutes	 Ms. Helena Gualinga. Indigenous Youth Leader Ms. Elizabeth Gulugulu. Global South YounGO Focal Point. Mr. Máximo Mazzocco, Founder, Eco House Global, UN Development Programme Youth Global Ambassador Ms. Xiye Batista, Organizer for Fridays For Future, Cofounder, Re-Earth Initiative Moderator: Ms. Angelique Pouponneau, Deputy AOSIS Fellowship Director & Policy Advisor to AOSIS, Environmental Lawyer
11.00am – 1pm	Segment 2: Cultivating coherent system-wide responses to tackle interlinked planetary crises
2 hours 2 panels with Interventions from the floor Each panel will be	Stage Setting Remarks 1. Mr. David Boyd, UN Special Rapporteur on Human Rights and the Environment 2. H.E. Ms. Leila Benali, Minister of Energy Transition and Sustainable Development, Morocco and President of the UN Environment Assembly
one hour	Panel 1, Coordinating Multilateral Approaches:
	 Ms. Elizabeth Maruma Mrema, Executive Secretary of the UN Convention on Biodiversity Ms. Andrea Meza Murillo, Deputy Executive Secretary of the UN Convention to Combat Desertification Mr. Ovais Sarmad, Deputy Executive Secretary of the UN Framework Convention on Climate Change Mr. Peter Thomson, UNSG's Special Envoy for the Ocean

	 Mr. Stefanos Fotiou, Director, Office of Sustainable Development Goals, FAO; Director, UN Food Systems Coordination Hub Moderator: Ms. Sara Farley Vice President, Global, Food Initiative, The Rockefeller Foundation
	Interventions from the Floor
	Panel 2, Integrated approaches to the triple planetary crisis at national and subnational levels:
	 Mr. Sheralizoda Bahodur Ahmadjon, Chairman, Committee for Environmental Protection, the Republic of Tajikistan Mr. Julien Harneis, UN Resident Coordinator in Pakistan Mr. Adil Najam, Dean of the Frederick S. Pardee School of Global Studies at Boston University Ms. Gita Sabharwal, UN Resident Coordinator in Thailand Ms. Yuki Yasui, Managing Director, Glasgow Finance Alliance for Net Zero (GFANZ), Asia-Pacific Network Moderator Ms. Liesel Van Ast, Regional Coordination and Membership Managed, UNEP-Finance Initiative Interventions from the Floor
1 2	
1pm – 3pm	Lunch Break
2 hours	Segment 3: Facilitating urgent, large scale action to bridge the gap between commitments and results
3pm – 5pm	The panels will be followed by interventions from the floor.
2 hours	Stage Setting Remarks
2 panels with interventions from the floor Each panel will be one hour	 H.E. Ms. Steffi Lemke, German Minister for the Environment, on behalf of Group of 7 Presidency H.E. Mr. Dian Triansyah Djani, Co-Sherpa of the Group of 20 Indonesian Presidency Ms. Michelle Bachelet, the High Commissioner on Human Rights
one nour	 Panel 1, Bridging the Biggest Gaps Mr. Ossian Smyth, Minister of State, the Republic of Ireland, for the Beyond Oil and Gas Alliance (BOGA) Ms. Laura Paterson, World Meteorological Organization Representative and Coordinator to the UN Mr. Yannick Glemarec, Executive Director, Green Climate Fund Mr. Paul Ko, Head of Policy Research & Insight, LinkedIn

	5. <u>Moderator</u> : Ms. Toni-Shae Freckleton, Chief, New York Liaison Office, UN Office for Disaster Risk Reduction
	Interventions from the Floor
	Panel 2, Innovation to create opportunities for all:
	 Mr. Gabriel Silva, Co-founder of Mombak Mr. Albin Wilson, Chief Strategy and Marketing Officer, Roam Mr. João Ribeiro-Bidaoui, Head of Global Affairs, the Ocean Cleanup Prof. Eric Chivian, Director of the Program for Preserving the Natural World, Inc., Associate, Department of Organismic and Evolutionary Biology. Harvard University, Founder and Former Director, Center for Health and the Global Environment Harvard Medical School. Moderator: Dr. Sheila Ochugboju, Executive Director, Alliance for Science
	Interventions from the Floor
	Segment 4: Engaging and Empowering All Relevant Stakeholders: Simplifying Messages for Greater Partnerships
5.00pm – 5:45pm 45 minutes	 Stage Setting Messages; 1. Mr. Nikola Ivezaj, Vice President – Deputy Chief Policy and Government Affairs, Global Citizen 2. Ms. Natalia Vega-Berry, Co-founder, the New Zero World Campaign
	 Panelists: Ms. Emily Joffrion, Brand Communications Strategist Ms. Laura Quinones, UN News Climate Content Producer Ms. Luise Faurschou, Founder and Director, ART 2030 Ms. Emellie O'Brian, Founder and CEO, Earth Angel, on behalf of the Entertainment Net-Zero Accord Moderator: Mr. Ramu Damodaran, Honorary Adviser to the University for Peace, first Chief of the United Nations Academic Impact (2010-21)
5:45pm – 6:00pm	Closing Segment
15 minutes	 H.E. Mr. Abdulla Shahid, President of the General Assembly Musical Piece: "Shine Your Light" by Ricky Kej